Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Headache after breathing paint fumes. Taken Tylenol and aspirin. Should I go to hospital?

Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2617 Questions

default
Posted on Fri, 15 Nov 2013 in Headache and Migraines
Question: Hello,

I have had a migraine headache all day today because I think Ive been breathing paint fumes. I have taken Tylenol and aspirin and my headache has not changed. Do I need to go to the hospital ?
doctor
Answered by Dr. Robert Galamaga 20 minutes later
Brief Answer:
Recommendation

Detailed Answer:
hello and thanks for sending the question.

It is certainly possible that you are experiencing some effects of inhalation of the fumes. I would say that if you're otherwise feeling relatively well you should recover by removing yourself from the area where these fumes are present.

recovery might take 24 to 36 hours. It is important that you make sure that you get fresh air. It is also important that you maintain good hydration. If for some reason the symptoms get worse or if you develop anything else such as weakness blurred vision or other problems you should bring this to the attention of the local physician.

For now I would do these supportive measures and you should feel better soon.

Dr. Galamaga

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Robert Galamaga 13 minutes later
Thank-you, is it normal that I am having digestive problems because of this?
doctor
Answered by Dr. Robert Galamaga 25 minutes later
Brief Answer:
Possibly

Detailed Answer:
it is certainly possible that this exposure could create some digestive problems including nausea and poor appetite.

Again I think you should feel better with some supportive care. Make sure you're drinking plenty of fluids and eat a nice well balanced diet. I am confident you will feel better soon.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Poor appetite

doctor1 MD

Hi - I have numerous non-specific symptoms: fatigue, digestive problems (early satiety, poor appetite, constipation, excessive wind, bloating etc.), chronic pain (not relieved by standard issue pain meds/cannot tolerate) head, neck, shoulders, mid and lower back and what feels like nerve pain in left thigh etc. Also mouth ulcers and some difficulties swallowing. Persistent pain ULQ and what feels like a bulge in intestine under left ribcage (I can pop this back in by putting pressure on it). I have life long incontinence issues and recurrent UTI s over last few years. I am 57 yrs old and highly motivated by my career - I have no undue social stressors. At this point, while my doctor is an OK practioner I do not feel heard and I do not have the energy to argue my case...I run the risk of being categorised as difficult/fussy/ageing/hypocondriac etc etc but I am exhausted at being dismissed and given the run around. I have positive ANA for several years. Comments or suggestions would be most welcome. Thanks...Karen

doctor1 MD

What could be wrong given these symptoms: fatigue diarrhea with mucus × 2 weeks easy bruising dizziness upon standing, worse in mornings headaches sometimes leading to migraines poor appetite irritability excessive gas and belching itching legs,...

doctor1 MD

I had a emergency contraceptive pill 13th of. july which was the 7thday of period. after having emergency pill I had a bleeding for 3days.again I had a protected sex a nd I got periods exactly in a month.. . .is this periods are regular or any...

doctor1 MD

My Wife has not been well I have had her to the emergency room 2 times in the past month. She has pain in her shoulders and arms, she has pain in her middle chest area within the past week and a half she is complaining of her eyes constantly...

doctor1 MD

Hello Dr. Samuel. N. Grief, My husband has myelodysplasia ,since Oct.2011. He receives Blood Transfusions every 3 weeks. When he first started receiving Blood Transfusions his blood count was in the 70 s, then went up to 80 s,90 s& got to 100. Never stayed at any level too long. Now this past week his count was 97 in Feb.19/2014, & dropped down to 82. on March 11/2014. About 6yrs.ago he had an abdominal aneurysm (almost lost him). In the yr.2011 he had hernia operation &yr. 2013 he had gall bladder operation.After all this, I would like your opinion on what to do to make him feel better& get his blood up to a higher level.He has a very poor appetite & seems to fall asleep at all times. He tires out very quickly & has no interest in life itself. Is there any Meds. available for something like this to make him feel better. Please Help. Thank-you

doctor1 MD

I am diabetic 2 and deppressed; lately seem only to want to sleep all day, lost energy and concentration, lots of headaches (not severe) and muscle aches. poor appetite except sweets. I feel half-dead. Several mos ago my doctor prscribed hctz and a high blood pressure medication for my high blood pressure; I had a bad reaction with muscle pain & have felt lousy ever since. On the internet I learned anyone taking Metformin should not take an hcztz, ever. My doctor doesnt think the reaction did any long term harm harm. I think it made my diabetes worse. My well being is very much changed for the worse.

doctor1 MD

i am a 55 year old male. i have frequent chest pains. my recent lab work showed a low blood count and low potassium, i have been losing wait about 2lbs a month,have black stools or poor appetite. i have an appointment with my doctor next week but i want to know whats wrong with me know. i dont want to wait.